ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О выделении подсистем сходимости с лакунарной полностью номеров из произвольных ортонормированных систем

Карагулян, Г. А. (1987) О выделении подсистем сходимости с лакунарной полностью номеров из произвольных ортонормированных систем. ՀՍՍՀ ԳԱ Զեկույցներ, 84 (1). pp. 17-20. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1690Kb

Item Type:Article
Additional Information:Ընդհանուր օրթոնորմացված համակարգերից լակունար խտության համարներով ենթահամակարգերի ընտրության մասին; On the selection of subsystem of convergence with lacunary density of members from arbitrary orthonormal system
Uncontrolled Keywords:Կարագուլյան Գ. Ա., Karagulian G. A.
Subjects:Q Science > QA Mathematics
ID Code:5143
Deposited By:NAS Reports
Deposited On:25 Feb 2013 10:32
Last Modified:22 Jun 2020 19:23

Repository Staff Only: item control page